Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 878629, 10 pages
http://dx.doi.org/10.1155/2014/878629
Research Article

Boundedness for some Schrödinger Type Operators on Weighted Morrey Spaces

LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, China

Received 3 October 2013; Accepted 18 December 2013; Published 30 January 2014

Academic Editor: Yoshihiro Sawano

Copyright © 2014 Guixia Pan and Lin Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish the boundedness of some Schrödinger type operators on weighted Morrey spaces related to certain nonnegative potentials belonging to the reverse Hölder class.